MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline

ALLERGAN (COSTA RICA) Style 68 Saline Filled Breast Implant; prosthesis, breast, inflatable, internal, saline
Catalog Number 68-180
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report was impacted by emdr scheduled maintenance occurring july 22-27, 2026.A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation; capsular contracture, baker grade iii.
 
Event or Problem Description
Healthcare professional reported "partial implant leak and capsular contracture baker grade iii"; singulair prescribed.This record is for the left side.The device remains implanted.
 
Event or Problem Description
Healthcare professional reported "partial implant leak and capsular contracture baker grade iii"; singulair prescribed.Healthcare professional later reported "apparent deflation, device intentionally deflated to measure volume".This record is for the left side.The device has been explanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b2, b5, d6b, h6.Reason for reoperation: deflation.

Brand Name
Style 68 Saline Filled Breast Implant
Common Device Name
prosthesis, breast, inflatable, internal, saline
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key25898438
Report Number9617229-2026-13878
Device Sequence Number9819230
Product Code FWM
UDI-Device Identifier10888628000179
UDI-Public(01)10888628000179(17)281214
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P990074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number68-180
Device Lot Number1281963
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient RaceWhite